# SDR 2204

- Difficulty date: December 2, 2003
- Submitted: December 3, 2003
- Operation: General aviation
- Aircraft: N520JE
- Make and model: Yaklev YAK52W
- Aircraft serial: 0012210
- Aircraft time: 252 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Part number: AK450
- Part serial: 451940
- Condition: Will Not Test
- Location: Zone 200
- Part time: 252 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G-SWITCH FAILS TO ACTIVATE DURING TEST.
